# SDR 00FDEA00594

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 48,230 hours, 39,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, NR 4 SLAT RIB FOUND CRACKED JUST O/B OF THE I/B TRACK.  CUT OUT DAMAGED AREA, FAB DOUBLER AND FILLER, AND INSTALLED REPAIR PER IAW SRM 57-50-3.
